Advertisement

Reversible myocardial ischemia following acute upper airway obstruction

      The patient was a previously healthy 24-year-old man, admitted with cough, hoarseness, and dyspnea following ingestion of 1 g penicillin. The medication was prescribed to the patient for the treatment of acute tonsillitis.
      To read this article in full you will need to make a payment

      Purchase one-time access:

      Academic & Personal: 24 hour online accessCorporate R&D Professionals: 24 hour online access
      One-time access price info
      • For academic or personal research use, select 'Academic and Personal'
      • For corporate R&D use, select 'Corporate R&D Professionals'

      Subscribe:

      Subscribe to Heart & Lung: The Journal of Cardiopulmonary and Acute Care
      Already a print subscriber? Claim online access
      Already an online subscriber? Sign in
      Institutional Access: Sign in to ScienceDirect

      References

        • Lee C
        • Wolfe K.B
        • Rabson J.L
        Reversible biventricular dysfunction secondary to ischemia in a patient with acute airway obstruction.
        Can J Cardiol. 1999; 15: 705-708